| Model Number |
MMT-723RNAB |
| Medical Device Problem Code |
No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
Hyperglycemia (1905)
| Date of Event |
09/21/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
The customer reported via phone call that they were hospitalized due to high blood glucose on (b)(6) "2012" with blood glucose of 1450 mg/dl.The customer did not experience any symptoms such as a result of high blood glucose.The customer stated that insulin pump was not delivering the insulin.The insulin pump will not be returned for analysis.